Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys so I have mild/moderate acne and my derm finally put me on accutane 20mg then up to 40mg I know it's a low dosage but I don't mind cause I have yet to get the IB.

I have 2 quick questions

1. I've been on it for a month now and it's been great! I normally have really oily skin so my skin is basically normal with a little dryness, however recently I have started to get tiny bumps all over my cheeks.. they're a bit red but nothing like I normally get. I was just wondering if anyone had the same thing? and if it goes away?

2. I have never really moisturised at night cause whenever I do I seem to have more pimples in the morning. I was just wondering if I start now, will it help the accutane process?

Thanks!! I've been reading some accutane logs and I'm hoping I can finally get rid of this acne haha

Share this post


Link to post
Share on other sites

I am entering my third week on accutane. I have moderate and from time to time cystic acne. I'm taking 40mg a day. I was already breaking out when I started taking it and I guess I am going through IB since it got really bad about a week ago along my jaw line, some cystic. I've had small ones but they go away rather quickly. However, my black heads are completely gone. That has never happened.

I've always had really oily skin and I hate moisturizing but over the last two weeks I've been having dry spots on my face and started using it in the morning and before bed. I've alway read that it is recommended to moisturize before bed. Guess its just different for everyone.

Share this post


Link to post
Share on other sites

Hey!!

Today is my 8th day of roaccutane (started on 1st ;)) & i too started with 20mg but for only 5 days then upped to 40mg.. no signs of IB yet.

About those tiny red bumps.. are they red, soft & itchy like a tiny insect bite? im getting stuff like that. its totally weird & its not a zit for sure! i got like three right now and though it goes away in few hours, they dont stop coming!! its doesnt at all look bad but its jus downright irritating!

Well i sometimes dont moisturise at night but i think moisturization is necessary since i read somewhere thats its mostly the dry irritation that causes acne or the IB! i cant back it though!

But if i get a little whitehead or zit forming (my acne is mild/moderate too;)) i spot treat it with caladryl (calamine) lotion at night.. it dries & falls of in morning and also help with redness! but use it ONLY on spots, its got a verrry drying effect

Share this post


Link to post
Share on other sites

Hey guys! thanks for the advice.

MaeJae I'm pretty sure they are the exact same thing your getting because literally a couple hours after i posted they were gone.. then this morning they came back. haha I think they just might clogged pores that go away quickly. Also I think im going to moisturise every other night cause my skin isn't extremely dry yet.

thanks again!! hifive.gif

Share this post


Link to post
Share on other sites

yeah same here! my skin aint dry at all yet, but ive already seen awsum progress! :) & i m pretty worried about an IB now.. & your a month in & yet to hit the IB! thats more scaryy! :o Maybe you skipped it perhaps?

Share this post


Link to post
Share on other sites

Haha hopefully I skipped it!!! that would be great lol. Thats awesome you're having good results! I hope everything goes well for you surprised.gif Acne suckss

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×